Alert archive / North Carolina / River Flood Warnings in 2014

River Flood Warning 27, NWS Wilmington, NC

December 26, 2014Robeson County, North Carolina

NWS Wilmington, NC issued this river flood warning at Dec 26, 2014, 8:03 AM EST for Robeson County, North Carolina. It took effect at Dec 26, 2014, 11:17 AM EST. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Dec 26, 2014, 8:03 AM EST (13:03 UTC)
In effect from
Dec 26, 2014, 11:17 AM EST
Expired
Dec 31, 2014, 7:00 AM EST
In force
5 days
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Flood severity
Minor

County Robeson County, NC

The radar

The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lumber River at Lumberton (LBRN7).

Action stage
12 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WGUS42 KILM 261303
FLWILM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
803 AM EST FRI DEC 26 2014

...THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN NORTH CAROLINA...

  LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO 
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.

ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE 
RIVERS/LAKES AHPS LINK.

&&

NCC155-270503-
/O.NEW.KILM.FL.W.0027.141226T1617Z-141231T1200Z/
/LBRN7.1.ER.141226T1617Z.141227T0600Z.141231T0000Z.NO/
803 AM EST FRI DEC 26 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LUMBER NEAR LUMBERTON.
* FROM THIS MORNING TO WEDNESDAY MORNING.
* AT  7:00 AM FRIDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
  NEAR 13.3 FEET BY TOMORROW MORNING.THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
  WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE 
  DRAINAGE DITCHES IN THE CITY.

&&

LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
          3461 7907 3458 7915         

$$
6 follow-up statements
675 
WGUS82 KILM 261442
FLSILM
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WILMINGTON NC
942 AM EST FRI DEC 26 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY NC
  GREAT PEE DEE AT PEE DEE AFFECTING MARION AND FLORENCE COUNTIES SC
  BLACK CREEK AT QUINBY AFFECTING DARLINGTON AND FLORENCE COUNTIES SC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO 
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.

ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE 
RIVERS/LAKES AHPS LINK.

&&

NCC155-270642-
/O.EXT.KILM.FL.W.0027.141226T1627Z-141231T1200Z/
/LBRN7.1.ER.141226T1627Z.141227T0600Z.141231T0000Z.NO/
942 AM EST FRI DEC 26 2014

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE LUMBER NEAR LUMBERTON.
* UNTIL WEDNESDAY MORNING.
* AT  9:00 AM FRIDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
  NEAR 13.3 FEET BY EARLY TOMORROW AFTERNOON.THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
  WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE 
  DRAINAGE DITCHES IN THE CITY.

&&

LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
          3461 7907 3458 7915         

$$

SCC041-067-270641-
/O.EXT.KILM.FL.W.0024.141226T2300Z-141230T0000Z/
/PDES1.1.ER.141226T2300Z.141228T0000Z.141229T1200Z.NO/
942 AM EST FRI DEC 26 2014

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE GREAT PEE DEE AT PEE DEE.
* FROM THIS EVENING TO MONDAY EVENING.
* AT  9:00 AM FRIDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR
  20.0 FEET BY TOMORROW EVENING.THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY 
  MORNING.
* IMPACT...AT 20.0 FEET...FLOOD WATERS WILL AFFECT SWAMPLANDS AND LOGGING 
  INTERESTS. FLOOD WATERS WILL AFFECT TIMBERLAND AS FAR DOWNSTREAM AS YAUHANNAH 
  TWO WEEKS AFTER THE CREST PASSES PEE DEE. LOGGING EQUIPMENT NEEDS TO BE MOVED.

&&

LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
          3385 7944 3398 7957         

$$

SCC031-041-270641-
/O.EXT.KILM.FL.W.0025.141228T1800Z-141230T0900Z/
/BCRS1.1.ER.141228T1800Z.141229T0600Z.141229T2100Z.NO/
942 AM EST FRI DEC 26 2014

...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE BLACK CREEK AT QUINBY.
* FROM SUNDAY AFTERNOON TO LATE MONDAY NIGHT.
* AT  9:00 AM FRIDAY THE STAGE WAS 8.1 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 10.3 FEET BY EARLY MONDAY MORNING.THE RIVER WILL FALL BELOW FLOOD
  STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 10.5 FEET...FLOODWATERS BEGIN TO AFFECT PORTIONS OF EAST BLACK 
  CREEK ROAD.

&&

LAT...LON 3432 7979 3429 7973 3431 7967 3423 7963
          3422 7975 3428 7984         

$$
43
777 
WGUS82 KILM 270303
FLSILM
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WILMINGTON NC
1003 PM EST FRI DEC 26 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY NC
  GREAT PEE DEE AT PEE DEE AFFECTING MARION AND FLORENCE COUNTIES SC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO 
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.

ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE 
RIVERS/LAKES AHPS LINK.

&&

NCC155-271903-
/O.EXT.KILM.FL.W.0027.000000T0000Z-141231T0000Z/
/LBRN7.1.ER.141226T2139Z.141227T0600Z.141230T1200Z.NO/
1003 PM EST FRI DEC 26 2014

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE LUMBER NEAR LUMBERTON.
* UNTIL TUESDAY EVENING.
* AT 7:41 PM FRIDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
  WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE 
  DRAINAGE DITCHES IN THE CITY.

&&

LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
          3461 7907 3458 7915         

$$

SCC041-067-271903-
/O.EXT.KILM.FL.W.0024.000000T0000Z-141229T1400Z/
/PDES1.1.ER.141227T0250Z.141227T1800Z.141229T0200Z.NO/
1003 PM EST FRI DEC 26 2014

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE GREAT PEE DEE AT PEE DEE.
* UNTIL MONDAY MORNING.
* AT 9:00 PM FRIDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS EVENING AND CONTINUE TO RISE TO
  NEAR 19.7 FEET BY EARLY TOMORROW AFTERNOON.THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE SUNDAY EVENING.
* IMPACT...AT 20.0 FEET...FLOOD WATERS WILL AFFECT SWAMPLANDS AND LOGGING 
  INTERESTS. FLOOD WATERS WILL AFFECT TIMBERLAND AS FAR DOWNSTREAM AS YAUHANNAH 
  TWO WEEKS AFTER THE CREST PASSES PEE DEE. LOGGING EQUIPMENT NEEDS TO BE MOVED.

&&

LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
          3385 7944 3398 7957         

$$
155 
WGUS82 KILM 271421
FLSILM
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WILMINGTON NC
921 AM EST SAT DEC 27 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY NC
  GREAT PEE DEE AT PEE DEE AFFECTING MARION AND FLORENCE COUNTIES SC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO 
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.

ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE 
RIVERS/LAKES AHPS LINK.

&&

NCC155-280621-
/O.EXT.KILM.FL.W.0027.000000T0000Z-000000T0000Z/
/LBRN7.1.ER.141226T2139Z.141228T0600Z.000000T0000Z.NO/
921 AM EST SAT DEC 27 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
  THE LUMBER NEAR LUMBERTON.
* UNTIL FURTHER NOTICE.
* AT  7:00 AM SATURDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY AFTER MIDNIGHT 
  TONIGHT. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
  WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE 
  DRAINAGE DITCHES IN THE CITY.

&&

LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
          3461 7907 3458 7915         

$$

SCC041-067-280621-
/O.EXT.KILM.FL.W.0024.000000T0000Z-141229T0900Z/
/PDES1.1.ER.000000T0000Z.141227T1800Z.141228T2100Z.NO/
921 AM EST SAT DEC 27 2014

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE GREAT PEE DEE AT PEE DEE.
* UNTIL LATE SUNDAY NIGHT.
* AT  9:00 AM SATURDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 20.0 FEET...FLOOD WATERS WILL AFFECT SWAMPLANDS AND LOGGING 
  INTERESTS. FLOOD WATERS WILL AFFECT TIMBERLAND AS FAR DOWNSTREAM AS YAUHANNAH 
  TWO WEEKS AFTER THE CREST PASSES PEE DEE. LOGGING EQUIPMENT NEEDS TO BE MOVED.

&&

LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
          3385 7944 3398 7957         

$$
43
668 
WGUS82 KILM 280155
FLSILM
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WILMINGTON NC
855 PM EST SAT DEC 27 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT PEE DEE AT PEE DEE AFFECTING MARION AND FLORENCE COUNTIES SC
  LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY NC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO 
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.

ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE 
RIVERS/LAKES AHPS LINK.

&&

NCC155-281755-
/O.CON.KILM.FL.W.0027.000000T0000Z-000000T0000Z/
/LBRN7.1.ER.141226T2139Z.141231T1200Z.000000T0000Z.NO/
855 PM EST SAT DEC 27 2014

THE FLOOD WARNING CONTINUES FOR
  THE LUMBER NEAR LUMBERTON.
* UNTIL FURTHER NOTICE.
* AT  6:30 PM SATURDAY THE STAGE WAS 13.06 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY WEDNESDAY 
  MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
  WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE 
  DRAINAGE DITCHES IN THE CITY.

&&

LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
          3461 7907 3458 7915         

$$

SCC041-067-281755-
/O.EXT.KILM.FL.W.0024.000000T0000Z-141229T0300Z/
/PDES1.1.ER.000000T0000Z.141227T2030Z.141228T1500Z.NO/
855 PM EST SAT DEC 27 2014

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE GREAT PEE DEE AT PEE DEE.
* UNTIL SUNDAY EVENING.
* AT  8:00 PM SATURDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 19.3 FEET THROUGH MIDNIGHT TONIGHT. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...FLOOD WATERS WILL AFFECT SWAMPLANDS ADJACENT TO THE 
  RIVER.

&&

LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
          3385 7944 3398 7957         

$$
072 
WGUS82 KILM 281439
FLSILM
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WILMINGTON NC
939 AM EST SUN DEC 28 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY NC
  GREAT PEE DEE AT PEE DEE AFFECTING MARION AND FLORENCE COUNTIES SC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO 
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.

ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE 
RIVERS/LAKES AHPS LINK.

&&

NCC155-290639-
/O.EXT.KILM.FL.W.0027.000000T0000Z-150102T1800Z/
/LBRN7.1.ER.141226T2139Z.141228T1800Z.150102T0600Z.NO/
939 AM EST SUN DEC 28 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE LUMBER NEAR LUMBERTON.
* UNTIL FRIDAY AFTERNOON.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.0 FEET THIS 
  AFTERNOON.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
  WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE 
  DRAINAGE DITCHES IN THE CITY.

&&

LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
          3461 7907 3458 7915         

$$

SCC041-067-290600-
/O.EXT.KILM.FL.W.0024.000000T0000Z-141229T0600Z/
/PDES1.1.ER.000000T0000Z.141227T2030Z.141228T1800Z.NO/
939 AM EST SUN DEC 28 2014

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE GREAT PEE DEE AT PEE DEE.
* UNTIL LATE TONIGHT.
* AT  9:00 AM SUNDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* IMPACT...AT 19.0 FEET...FLOOD WATERS WILL AFFECT SWAMPLANDS ADJACENT TO THE 
  RIVER.

&&

LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
          3385 7944 3398 7957         

$$
014 
WGUS82 KILM 290146
FLSILM
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WILMINGTON NC
846 PM EST SUN DEC 28 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY NC
  GREAT PEE DEE AT PEE DEE AFFECTING MARION AND FLORENCE COUNTIES SC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO 
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.

ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE 
RIVERS/LAKES AHPS LINK.

&&

NCC155-290216-
/O.CAN.KILM.FL.W.0027.000000T0000Z-150102T1800Z/
/LBRN7.N.ER.141226T2139Z.000000T0000Z.000000T0000Z.NO/
846 PM EST SUN DEC 28 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE LUMBER NEAR LUMBERTON.
* AT  6:30 PM SUNDAY THE STAGE WAS 12.87 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE GRADUALLY FALLING TO 12.7 FEET BY TUESDAY. 
  A SLOW RISE IS POSSIBLE LATER IN THE WEEK AS MORE RAINFALL IS EXPECTED TOMORROW.  
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
  WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE 
  DRAINAGE DITCHES IN THE CITY.

&&

LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
          3461 7907 3458 7915         

$$

SCC041-067-290216-
/O.CAN.KILM.FL.W.0024.000000T0000Z-141229T0600Z/
/PDES1.1.ER.141228T1900Z.000000T0000Z.141228T1930Z.NO/
846 PM EST SUN DEC 28 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE GREAT PEE DEE AT PEE DEE.
* AT  8:00 PM SUNDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 19.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT  2:30 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.9 FEET BY TUESDAY MORNING.
* IMPACT...AT 19.0 FEET...FLOOD WATERS WILL AFFECT SWAMPLANDS ADJACENT TO THE 
  RIVER.

&&

LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
          3385 7944 3398 7957         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this river flood warning went out at Dec 26, 5:53 AM EST, 2 hours 10 minutes earlier.

Area forecast discussion, Dec 26, 5:53 AM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
553 AM EST FRI DEC 26 2014

.SYNOPSIS...
DRY HIGH PRESSURE WILL MOVE ACROSS THE CAROLINAS TODAY AND OFFSHORE
ON SATURDAY. RETURN FLOW BEHIND THE HIGH WILL BRING INCREASING
ATLANTIC MOISTURE FOR THE WEEKEND WITH RAIN RETURNING TO THE
FORECAST. AFTER A COLD FRONT MOVES THROUGH ON TUESDAY DRY HIGH
PRESSURE WILL FOLLOW FOR WEDNESDAY AND THURSDAY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM FRIDAY...SURFACE HIGH PRESSURE CENTERED OVER GA AND
WESTERN SC WILL REMAIN OVER THE CAROLINAS THROUGH TONIGHT. AT AND
ABOVE 700 MB THE RIDGE AXIS WILL PROGRESS A LITTLE FASTER EASTWARD
TONIGHT...ALLOWING SW FLOW WITH WARM ADVECTION TO DEVELOP ALOFT.
ASIDE FROM A SMATTERING OF CIRRUS AND PERHAPS A LITTLE STRATOCUMULUS
ALONG THE COAST LATE TONIGHT SKIES SHOULD REMAIN CLEAR.

HIGHS SHOULD REACH THE LOWER 60S AWAY FROM THE BEACHES. COOL AIR
OVER THE OCEAN WILL CONTRAST STRONGLY ENOUGH WITH INLAND AREAS TO
GENERATE A WEAK SEABREEZE THIS AFTERNOON. WITH CALM WINDS TONIGHT
GOOD RADIATIONAL COOLING SHOULD DROP LOWS INTO THE MID-UPPER 30S
INLAND...LOWER 40S AT THE BEACHES.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 330 AM FRIDAY...HIGH PRESSURE WILL SHIFT FARTHER OFF SHORE
SATURDAY THROUGH SUNDAY AS COLD FRONT APPROACHES THE CAROLINAS
FROM THE WEST. A DEEP S-SW RETURN FLOW WILL BRING INCREASING
MOISTURE AND CHC OF PCP HEADING INTO THE LATTER HALF OF THE
WEEKEND. THE SFC FLOW WILL BE VERY LIGHT ON SAT BUT THE WINDS
ALOFT WILL CARRY MID TO HIGH CLOUDS FROM CONVECTION ASSOCIATED
WITH MINOR PERTURBATION RIDING UP IN THE SW FLOW IN THE MID TO
UPPER LEVELS. DO NOT EXPECT TO SEE THESE CLOUDS MAKE IT INTO THE
COASTAL CAROLINAS UNTIL LATER IN THE DAY ON SATURDAY. INITIALLY
SHOULD SEE FAIR AMOUNT OF SUNSHINE COMBINED WITH HEIGHT RISES INTO
EARLY SATURDAY TO PRODUCE WARM TEMPS FOR SATURDAY WITH READINGS IN
THE MID 60S MOST PLACES.

THE PERTURBATION IN THE MID TO UPPER LEVEL FLOW WILL RIDE UP FROM
THE GULF IN SW FLOW ALOFT TO PRODUCE INCREASING CLOUDS AND PCP
THROUGH SAT NIGHT INTO EARLY SUNDAY. GFS/ECMWF SHOWS BEST CHC OF PCP
JUST TO OUR WEST OVER CENTRAL CAROLINAS THROUGH SAT NIGHT AND
EVEN FARTHER WEST ASSOCIATED WITH COLD FRONT. BY SUN AFTN EXPECT
SUBSIDENCE BEHIND THIS SHORTWAVE OVER THE COASTAL CAROLINAS WITH
RIDGE HOLDING ON ALOFT LEAVING COLD FRONT WELL WEST STILL AND
DECREASING CHC OF PCP AND POSSIBLY SOME SUNSHINE ALONG THE COASTAL
CAROLINAS AS MID LEVELS DRY OUT SOME ON SUN AFTN. PCP WATER VALUES
START OUT AROUND A HALF INCH SAT MORNING INCREASING UP TO 1.5
INCHES SAT NIGHT AND THEN DIMINISHING TO AROUND AN INCH BY LATE
SUN AFTN IN INCREASED SUBSIDENCE AND MID LEVEL DRYING. A STRONG
WESTERLY DOWNSLOPE COMPONENT TO THE FLOW ON SUNDAY WILL AID IN
DRYING AND COMBINED WITH WAA WITH PRODUCE WARMER TEMPS UP GREATER
THAN 65 MOST PLACES.

BY SUN NIGHT INTO EARLY MONDAY...COLD FRONT WILL MOVE EAST INTO THE
CAROLINAS AND SHOULD SEE INCREASING CLOUDS AND CHC OF PCP ONCE
AGAIN OVERNIGHT INTO EARLY MONDAY. CLOUDS AND PCP WILL KEEP TEMPS
BOTH SAT NIGHT AND SUN NIGHT WELL ABOVE NORMAL.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 330 AM FRIDAY...MID TO UPPER RIDGE WILL GET SUPPRESSED
FARTHER SOUTH THROUGH MID WEEK AS A VERY BROAD TROUGH ROTATES OVER
THE NORTHERN CONUS. THIS WILL PRODUCE AN ALMOST ZONAL FLOW WITH A
SLIGHTLY SW TO NE FLOW ALOFT. A COLD FRONT MOVING ACROSS THE
CAROLINAS EARLY MONDAY WILL GET STRUNG OUT IN THIS ALMOST ZONAL FLOW.
IT LOOKS LIKE IT SHOULD DROP JUST SOUTH OF FORECAST AREA BY LATE
MONDAY BUT WILL REMAIN NEARLY STALLED BEFORE GETTING A PUSH FROM
MID TO UPPER TROUGH BY TUES. THIS WILL MAINTAIN WARMER
TEMPS...CLOUDS AND INTERMITTENT PCP THROUGH MONDAY. ONCE FRONT
MOVES SOUTH...TEMPS SHOULD COOL OFF BACK TOWARD NORMAL THROUGH MID
WEEK A BIT BUT WARM AIR ALOFT WILL OVERRUN SHALLOW COOL AIR TO
PRODUCE LOW CLOUDS THROUGH AT LEAST MID WEEK. OVERALL...A CLOUDY
AND DAMP LONG TERM FORECAST WITH WARMER TEMPS TO START AND A COOL
DOWN FOR MID WEEK...HEADING INTO THE NEW YEAR.

MID TO UPPER LOW WILL CUT OFF AS TROUGH LIFTS TO THE NORTHEAST WED
INTO THURS. AT THE SAME TIME HIGH PRESSURE WILL BUILD IN FROM THE
WEST FROM THE SFC THROUGH THE MID LEVELS. THIS SHOULD SCOUR OUT
THE MOISTURE AND LOW CLOUDS PRODUCING SUNNIER WEATHER FOR WED AND
THURS WITH TEMPS NEAR NORMAL.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
AS OF 06Z...SOME PATCHY GROUND FOG WILL MIX OUT QUICKLY THIS MORNING
AND WILL NOT BE MUCH OF A FACTOR. HIGH PRESSURE WILL BUILD DIRECTLY
OVERHEAD TODAY...WITH LIGHT NORTHERLY WINDS EXPECTED. A WEAK
RESULTANT IS POSSIBLE ALONG THE COAST ONCE THE TEMPERATURE HITS 57
DEGREES OR SO. LIGHT WINDS TONIGHT WITH POSSIBLE MVFR FOG TOWARD
MORNING.

EXTENDED OUTLOOK...VFR THROUGH SATURDAY. PATCHES OF LIGHT RAIN
RETURNING SUNDAY AND POSSIBLY MONDAY. VFR TUESDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM FRIDAY...HIGH PRESSURE LOCATED ACROSS THE INLAND
CAROLINAS WILL MOVE VERY LITTLE THROUGH TONIGHT. THIS SHOULD
MAINTAIN A LIGHT NORTHEAST WIND ACROSS THE WATERS WITH SPEEDS
GENERALLY 10 KNOTS OR LESS. AIR TEMPERATURES INLAND WILL RISE INTO
THE LOWER 60S THIS AFTERNOON WHICH SHOULD GENERATE ENOUGH
TEMP/DENSITY CONTRAST ACROSS THE BEACHES TO CREATE A WEAK SEABREEZE.
WE'RE NOT TALKING ABOUT MUCH INCREASE IN WIND SPEED...BUT WIND
DIRECTIONS NEARSHORE SHOULD VEER SE BETWEEN NOON AND ABOUT 6 PM.

SEAS ARE CURRENTLY 2 FEET IN A DOMINANT PERIOD OF 7-8 SECONDS...AND
LITTLE CHANGE IS EXPECTED THROUGH TONIGHT.

SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 330 AM FRIDAY...HIGH PRESSURE WILL SHIFT FARTHER OFF SHORE
SATURDAY THROUGH SUNDAY AS COLD FRONT APPROACHES THE CAROLINAS
FROM THE WEST. A S-SW RETURN FLOW WILL SET UP NEAR 10 TO 15 KTS
THROUGH SUN INTO MON. THIS WILL PUSH SEAS UP FROM LESS THAN 3 FT
ON SAT UP TO 2 TO 4 FT THROUGH LATE SUNDAY. FOR SATURDAY...WNA
CONTINUES TO SHOW A DECENT UP TO 17 SEC LONGER PERIOD NE-E SWELL
MOVING ACROSS THE LOCAL WATERS. THIS SHOULD DROP OFF THROUGH SUN.

LONG TERM /MONDAY THROUGH TUESDAY/...
AS OF 330 AM FRIDAY...A COLD FRONT MOVING IN FROM THE WEST WILL
GET STRUNG OUT FROM SW TO NE ACROSS THE WATERS ON MONDAY AND
SHOULD PUSH JUST SOUTH BY TUES. WINDS WILL VEER AROUND AS BOUNDARY
MOVES FARTHER SOUTH WITH SW-W WINDS EARLY MONDAY COMING AROUND TO
THE N-NE THROUGH MON NIGHT INTO TUES BEHIND FRONT. GRADIENT WILL
TIGHTEN THROUGH TUES INTO MID WEEK AS STRONG HIGH PRESSURE BUILDS
DOWN THROUGH THE MID COUNTRY LEAVING N-NE WINDS UP TO 15 KTS. THIS
WILL CAUSE A RISE IN SEAS UP TO 3 TO 5 FT IN OUTER WATERS.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...TRA
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...43
Hazardous weather outlook, Dec 26, 5:00 AM EST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
500 AM EST FRI DEC 26 2014

AMZ250-252-254-256-NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-
053>056-271000-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN-
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-
COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
500 AM EST FRI DEC 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL
WATERS...SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

9

Nearby

River Flood Warnings in North Carolina, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.